# SDR DALA1138679880

- Difficulty date: May 25, 2011
- Submitted: June 9, 2011
- Operation: Air carrier
- Aircraft: N675MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47651
- Aircraft time: 76,010 hours, 63,413 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD 19 HAS CORROSION (DT-09).  REMOVED, FABRICATED, AND INSTALLED FLOORBOARD PANEL SKIN 19 AND 2 EA U-CHANNELS AT FLOORBOARD PANEL 19 IAW DC-9 SRM 53-23-0, FIG 3, SHT 3, PG 6, AND DC-9 SRM 51-30-2, PG 24.
